|Vomit after Viraday
Sep 25, 2011
Hello! After being diagonized with HIV about 4 years ago, I have been taking ARV(Viraday- CIPLA) since last 2.5 years. The therapy has been largely successful with cd4 rising from 56 to 450. Present viral load is less than 20. All other blood tests are also normal. From the last 15 days,as soon as I take the tablet, I have a sensation that it gets stuck somewhere in the upper tract( I begin to feel uncomfortable) and within a few minutes I vomit. It is the tablet but in semi liquidish form. The vomit does not have any food particles whatsoever. I have also got endoscopy done and it is normal. Please suggest some help urgently. Regards and god bless.
| Response from Dr. Holodniy
Sounds like you have been tolerating the Viraday for over two years without this problem and this is a recent symptom. Therefore, it is unlikely to be the drug, although I understand the timing appears to be after swallowing it. It is good you had an endoscopy performed to rule out any significant problems in the upper gastrointestinal tract. It this continues you may have to discuss with your doctor alternative dosing for these medications or changing the meds.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Testicles After Touching Used Condom Sign Of HIV AIDS
- Muscle Ache After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Painful Urination After Anal Sex Top Sign Of HIV AIDS
- Painful Urination After Sucking Penis Worried I Have HIV
- Penis Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Can A Vaginal Cyst Look Like An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.